# SDR AALA201802089043

- Difficulty date: January 31, 2018
- Submitted: February 14, 2018
- Operation: Air carrier
- Aircraft: N958UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000164
- Aircraft time: 21,713 hours, 18,072 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17012118001
- Condition: Corroded
- Location: Frame 16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE FORWARD MAIN CABIN FLOOR DOUBLER, FRAME 16, Y=-330.   REMOVED AND REPLACED FLOOR  DOUBLER IAW 53-00-00-3, REPAIR 3.
